Jump to content

Photo

Very Itchy

pimple pimples pus

1 reply to this topic

#1 nadiaXedge

nadiaXedge

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Gender:Female
  • Location:Southern Cali
  • Joined: 03-December 12

Posted 10 December 2012 - 11:14 PM

I'm starting to think my acne is some sort of fungus, it's so itchy and my acne isn't the same I have more small white puss pimples sounds so gross looks even worse could it be result of doxy pills and the b/p ?

#2 akko

akko

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 497
    Likes: 29
About Me
  • Joined: 03-October 07

Posted 12 December 2012 - 08:23 PM

It could be related, yes. Antibiotics can definitely cause the naturally occuring fungus on your face to flare up. Usually fungal folliculitis occurs on the forehead, sides of cheeks and temples, and it looks like a bunch of tiny pimples, almost like a rash. And like a rash it can itch.
If that sounds like you, I would suggest you try washing with Nizoral shampoo twice a day. Make sure you let it sit on your skin for 3-5 minutes before rinsing. If it is fungal, it should improve after a few days. I got rid of mine in about a week.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users